MathSciNet Relay Station
MathSciNet bibliographic data
MR2415384 (2009i:37080) 37D25 (37A20 37C05 37C20)
Viana, Marcelo Almost all cocycles over any hyperbolic system have nonvanishing Lyapunov exponents. Ann. of Math. (2) 167 (2008), no. 2, 643–680.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement